# SDR MZZA99141

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 SQUARE INCH AREA IG CORROSION WAS FOUND ON BS 1148 FLOORBEAM UPPER CHORD AT LBL 10.  THE CORROED PART OF UPPER WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAP 53-10-08 FIG 3.  (M)
